# SDR SIMA20140623002

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 39,160 hours, 32,284 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGG SMOKE EICAS MSG & MASTER WARNING IN LEVEL FLIGHT AT FL 360  BAGG EXT BUTTON PRESSED.  EMER PROCEDURES COMPLIED WITH, DEFERRED IAW EL 26-03.  R & R BAGGAGE FIRE EXT BOTTLE IAW AMM 26-23-01.  OPERATIONS CHECKED GOOD MEL SYS RESTORED.  FIREX BOTTLE-224 CU IN PN 337000271 SN 34195D1.  R & R FWD & AFT CARGO SMOKE DETECTOR IAW 26-15-01.  PERFORMED OPERATIONS CHECK IAW MM 26-15-00 & FAILED THE TEST SEE ITEM 1 LOG PAGE 3513485.  FWD CARGO AREA SMOKE DETECTOR PN 473597-13 SN 1717.  R & R FWD CARGO DOOR SMOKE DETECTOR IAW AMM 26-15-01.  OPERATIONS CHECKED GOOD.
